Dynamics of a stochastic service-resource mutualism model with Lévy noises and harvesting


Hui Wang - School of Mathematical Science, Huaiyin Normal University, Huaian 223300, P. R. China
Chenxi Du - School of Mathematical Science, Huaiyin Normal University, Huaian 223300, P. R. China
Meng Liu - School of Mathematics and Statistics, Northeast Normal University, Jilin 130024, P. R. China


In this paper, we propose a stochastic service-resource mutualism model with Lévy noises and harvesting. Under some assumptions, we study several dynamical properties of the model. We first obtain the thresholds between persistence and extinction for both the service species and the resource species. Then we give sharp sufficient conditions for stability in distribution of the model. Finally, we establish sufficient and necessary criteria for the existence of the optimal harvesting policy. The optimal harvesting effort and maximum of sustainable yield are also obtained. Our results reveal that the persistence, extinction, stability in distribution and optimal harvesting strategy have close relationships with the random noises.



[1] C.-Z. Bai, Multiplicity of solutions for a class of non-local elliptic operators systems, Bull. Korean Math. Soc., 54 (2017), 715–729.
[2] J.-H. Bao, C.-G. Yuan, Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391 (2012), 363–375.
[3] I. Barb─âlat, Systémes d’équations différentielles d’oscillations non linéaires, (French) Rev. Math. Pures Appl., 4 (1959), 267–270.
[4] M. S. Bazaraa, C. M. Shetty, Nonlinear programming, Theory and algorithms, John Wiley & Sons, New York- Chichester-Brisbane, (1979).
[5] J. R. Beddington, R. M. May, Harvesting natural populations in a randomly fluctuating environment, Science, 197 (1977), 463–465.
[6] M. Begon, J. L. Harper, C. R. Townsend, Ecology, Individuals, populations and communities, Blackwell scientific publications, Cambridge, (1986).
[7] C. A. Braumann, Variable effort harvesting models in random environments: generalization to density-dependent noise intensities, Deterministic and stochastic modeling of biointeraction, West Lafayette, IN, (2000), Math. Biosci., 177/178 (2002), 229–245.
[8] E. Braverman, L. Braverman, Optimal harvesting of diffusive models in a nonhomogeneous environment, Nonlinear Anal., 71 (2009), e2173–e2181.
[9] E. Braverman, R. Mamdani, Continuous versus pulse harvesting for population models in constant and variable environment, J. Math. Biol., 57 (2008), 413–434.
[10] C. W. Clark, Mathematical bioeconomics, The optimal management of renewable resources, Second edition, With a contribution by Gordon Munro, Pure and Applied Mathematics (New York), A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, (1990).
[11] G. Da Prato, J. Zabczyk, Ergodicity for infinite-dimensional systems, London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, (1996).
[12] M. Fan, K. Wang, Optimal harvesting policy for single population with periodic coefficients, Math. Biosci., 152 (1998), 165–177.
[13] T. C. Gard, Stability for multispecies population models in random environments, Nonlinear Anal., 10 (1986), 1411–1419.
[14] T. K. Kar, Modelling and analysis of a harvested prey-predator system incorporating a prey refuge, J. Comput. Appl. Math., 185 (2006), 19–33.
[15] H. Kunita, Itˆo’s stochastic calculus: its surprising power for applications, Stochastic Process. Appl., 120 (2010), 622–652.
[16] M. Liu, C.-Z. Bai, Optimal harvesting of a stochastic logistic model with time delay, J. Nonlinear Sci., 25 (2015), 277–289.
[17] M. Liu, C.-Z. Bai, Analysis of a stochastic tri-trophic food-chain model with harvesting, J. Math. Biol., 73 (2016), 597–625.
[18] M. Liu, C.-Z. Bai, Dynamics of a stochastic one-prey two-predator model with Lévy jumps, Appl. Math. Comput., 284 (2016), 308–321.
[19] M. Liu, C.-Z. Bai, Optimal harvesting of a stochastic delay competitive model, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 1493–1508.
[20] M. Liu, X. He, J. Yu, Dynamics of a stochastic regime-switching predator-prey model with harvesting and distributed delays, Nonlinear Anal. Hybrid Syst., 28 (2018), 87–104.
[21] L.-D. Liu, X.-Z. Meng, T.-H. Zhang, Optimal control strategy for an impulsive stochastic competition system with time delays and jumps, Phys. A, 477 (2017), 99–113.
[22] M. Liu, K. Wang, Stochastic Lotka-Volterra systems with Lévy noise, J. Math. Anal. Appl., 410 (2014), 750–763.
[23] X.-R. Mao, C.-G. Yuan, Stochastic differential equations with Markovian switching, Imperial College Press, London, (2006).
[24] W. M. Murdoch, C. J. Briggs, R. M. Nisbet, Consumer-resource dynamics, Princeton University Press, Princeton, (2003).
[25] Y.-S. Wang, D. L. DeAngelis, J. N. Holland, Uni-directional consumer-resource theory characterizing transitions of interaction outcomes, Ecol. Complex., 8 (2011), 249–257.
[26] Y. Zhao, S.-L. Yuan, Optimal harvesting policy of a stochastic two-species competitive model with Lévy noise in a polluted environment, Phys. A, 477 (2017), 20–33.
[27] Y. Zhu, M. Liu, Permanence and extinction in a stochastic service-resource mutualism model, Appl. Math. Lett., 69 (2017), 1–7.
[28] C. Zhu, G. Yin, On hybrid competitive Lotka-Volterra ecosystems, Nonlinear Anal., 71 (2009), e1370–e1379.
[29] X.-L. Zou, W.-X. Li, K. Wang, Ergodic method on optimal harvesting for a stochastic Gompertz-type diffusion process, Appl. Math. Lett., 26 (2013), 170–174.
[30] X.-L. Zou, K. Wang, Optimal harvesting for a logistic population dynamics driven by a Lévy process, J. Optim. Theory. Appl., 161 (2014), 969–979.